MathSciNet Relay Station
MathSciNet bibliographic data
MR2473263 35B27 (35J25 35J70 35K20 35K65 60H07)
Hairer, Martin; Pardoux, Etienne Homogenization of periodic linear degenerate PDEs. J. Funct. Anal. 255 (2008), no. 9, 2462–2487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement